Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Perturbation of embedded eigenvalues


Author: James S. Howland
Journal: Bull. Amer. Math. Soc. 78 (1972), 280-283
MSC (1970): Primary 4748, 8147; Secondary 3577
DOI: https://doi.org/10.1090/S0002-9904-1972-12959-8
MathSciNet review: 0290175
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Balslev and J. Combes, Comm. Math. Phys. (to appear). MR 345552
  • 2. J. S. Howland, Perturbation of embedded eigenvalues by operators of finite rank, J. Math. Anal. Appl. 23 (1968), 575-584. MR 37 # 5723. MR 230158
  • 3. J. S. Howland, Embedded eigenvalues and virtual poles, Pacific J. Math. 29 (1969). 565-582. MR 40 #7862. MR 254655
  • 4. J. S. Howland, On the Weinstein-Aronszajn formula, Arch. Rational Mech. Anal. 39 (1970), 323-339. MR 273455
  • 5. J. S. Howland, Spectral concentration and virtual poles, Trans. Amer. Math. Soc. (to appear). MR 283618
  • 6. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. MR 34 #3324. MR 203473
  • 7. B. Simon, Convergence of time-dependent perturbation theory for autoionizing states of atoms (to appear). MR 329511

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4748, 8147, 3577

Retrieve articles in all journals with MSC (1970): 4748, 8147, 3577


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12959-8

American Mathematical Society